# SDR UALA2012061103194

- Difficulty date: June 8, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Chafed
- Location: Pitot System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 760 RT SIDE ABOVE THE G2A GALLEY, THE NR 1 PITOT PRESSURE LINE IS CHAFED THROUGH.  REMOVED PITOT LINE ABOVE G2A GALLEY RT SIDE PER MM 20-10-09.  REPAIRED PITOT LINE USING 2 SLEEVES P/N BACS13AP6, 1 P/N MS21921-6, AND 1 IAW MM 20-10-09.  REPAIRED SECTION OF LINE LEAK CHECKED PER MM 34-11-00 AND REINSTALLED PITOT LINE ABOVE G2A GALLEY.
